# SDR DHL2000740003

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Lightning Strike
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IP RADAR TILT INOP, 2P TOOK LIGHTNING STRIKE ON RADOME AREA DURING CLIMBOUT.  1P REMOVED AND REPLACED RADAR TRANCEIVER AND RADAR INDR.  OPS CHKD OK PER M/M 5-51-171 PG 201.  NO DAMAGE FOUND.
